Open Access
Translator Disclaimer
2016 Torsion of rational elliptic curves over cubic fields
Enrique González-Jiménez, Filip Najman, José M. Tornero
Rocky Mountain J. Math. 46(6): 1899-1917 (2016). DOI: 10.1216/RMJ-2016-46-6-1899

Abstract

Let $E$ be an elliptic curve defined over $\mathbb{Q} $. We study the relationship between the torsion subgroup $E(mathbb{Q} )_{tors}$ and the torsion subgroup $E(K)_{tors}$, where $K$ is a cubic number field. In particular, we study the number of cubic number fields $K$ such that $E(\mathbb{Q} )_{tors}\neq E(K)_{tors}$.

Citation

Download Citation

Enrique González-Jiménez. Filip Najman. José M. Tornero. "Torsion of rational elliptic curves over cubic fields." Rocky Mountain J. Math. 46 (6) 1899 - 1917, 2016. https://doi.org/10.1216/RMJ-2016-46-6-1899

Information

Published: 2016
First available in Project Euclid: 4 January 2017

zbMATH: 1358.11068
MathSciNet: MR3591265
Digital Object Identifier: 10.1216/RMJ-2016-46-6-1899

Subjects:
Primary: 11G05
Secondary: 11R16, 14G05, 14H52

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.46 • No. 6 • 2016
Back to Top